# SDR A6WA200640085

- Difficulty date: February 14, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 7,127 hours, 6,440 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED .500 INCH LONG.  MAINTENANCE REPAIRED DRAG ANGLE IAW REO REV`D BY INSTALLING REPAIR ANGLE.  (K)
